MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number MCS-P3-26-AOA-US
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Device Stenosis (4066)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Valvular Stenosis (2697); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 9 years 3 months following the implant of this transcatheter bioprosthetic valve, the valve failed.The mechanism of failure was not provided.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Outcome attributed to adverse event updated b3.Date of event updated b5.Second paragraph added h1.Type of reportable event updated h6.Patient and device codes updated additional codes updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 9 years 3 months following the implant of this transcatheter bioprosthetic valve, the valve failed.The mechanism of failure was not provided.No adverse patient effects were reported.Additional information was received that the patient experienced chest pain and shortness of breath with a new york heart association functional classification of iii.Valve stenosis was identified with a mean gradient of 45 mmhg.Subsequently, percutaneous coronary intervention was performed on the mid left anterior descending artery, and a second non-medtronic valve was implanted valve-in-valve.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated data: b5.Third paragraph added medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 9 years 3 months following the implant of this transcatheter bioprosthetic valve, the valve failed.The mechanism of failure was not provided.No adverse patient effects were reported.Additional information was received that the patient experienced chest pain and shortness of breath with a new york heart association functional classification of iii.Valve stenosis was identified with a mean gradient of 45 mmhg.Subsequently, percutaneous coronary intervention (pci) was performed on the mid left anterior descending artery, and a second non-medtronic valve was implanted valve-in-valve.No additional adverse patient effects were reported.Additional information was received that the patient had a history of coronary artery disease and a previous coronary artery occlusion.The pci was a planned intervention.

Brand Name
COREVALVE TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19825233
Report Number2025587-2024-04260
Device Sequence Number12984675
Product Code NPT
UDI-Device Identifier00643169448537
UDI-Public00643169448537
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2017
Device Model NumberMCS-P3-26-AOA-US
Device Catalogue NumberMCS-P3-26-AOA-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer07/31/2024
08/15/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/08/2024
08/23/2024
Date Device Manufactured02/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale